MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X8; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X8; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.752
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Pain (1994); Tissue Damage (2104)
Date of Event 02/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
(b)(4).The dentist reported that 3 years and 4 months after dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, the patient presented bone type ii.

Brand Name
TI DRIVE ACQUA IMPLANT (3.3) 3.5X8
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7425349
Report Number3008261720-2018-01700
Device Sequence Number13882149
Product Code DZE
UDI-Device Identifier07899878017073
UDI-Public07899878017073
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/12/2018
Report Date (Section F) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/10/2016
Device Catalogue Number140.752
Device Lot Number800136132
Other Device ID Number07899878017073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/12/2018
Device Age44 MO
Event Location Other
Date Report to Manufacturer03/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight85